# SDR DU4R9600020

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETITIVE INSPECTION AT AERO CORP IN LAKE CITY, FL, OF AD 90-18-03, SB 5798 R8, FOUND THE RADIUS BETWEEN STR 13 AND 14R  HAS CORROSION AND A CRACK INDICATION NOTED AT BOTTOM OF RADIUS.  ALSO, CORROSION AND CRACKS NOTED BETWEEN STR 16 AND 17R.
